The  logo

Clinical Pharmacist (February 2012)

CP February cover  Clinical Pharmacist

  CP 2012;4:33-63

  February 2012

Other issues

Previous

Next

Back issues

Opinion

Make doctors aware of their prescribing errors
S Williams, D Ashcroft
CP 2012;4:34

Editor’s choice
What it says on the tin
M Wright
CP 2012;4:34

 

Update

Dual therapy with trastuzumab and lapatinib shows promise for patients with breast cancer
CP 2012;4:35

Resources developed to help support patients with persistent pain 
CP 2012;4:35

Guidance issued to help hospitals engage with community sector
CP 2012;4:36

Linezolid trumps vancomycin for MRSA pneumonia
CP 2012;4:36 

Childhood vaccinations rarely associated with anaphylaxis
CP 2012;4:36

Fingolimod safety review launched
CP 2012;4:36

Caffeine safe for preterm infants, but does not improve long-term outcomes
CP 2012;4:36 

Benefits of merging hospitals disputed
CP 2012;4:36

Dabigatran increases risk of acute coronary syndromes, new meta-analysis suggests
CP 2012;4:38 

Dutasteride slows cancer progression, but should not be recommended
CP 2012;4:38  

  

News feature

How pharmacy education and training is being shaped
M Wright
CP 2012;4:39

 

Columnist

Reflections of an independent prescriber
How I can support depressed patients
R Hall
CP 2012;4:41

 

Clinical focus

Benign prostatic hyperplasia: clinical features and diagnosis
A Husband, A Todd 
CP 2012;4:42

Benign prostatic hyperplasia: management
A Husband, A Todd 
CP 2012;4:47

Lifelong Learning (benign prostatic hyperplasia)
CP 2012;4:51



New guidance

Managing epilepsy: what pharmacists need to know
I C K Wong
CP 2012;4:52

Putting guidance into practice
Learning points for all pharmacists
A Blochberger
CP 2012;4:53

 

Practice tools

How to identify and treat adults with iron deficiency anaemia
D Lynskey, S Machin
CP 2012;4:55 

 

In the clinic

Patients with hepatitis B can be monitored by the pharmacist
J Das
CP 2012;4:59

 

Pipeline

CP 2012;4:61

 

FAQ

Are calcium plus vitamin D supplements safe for patients with peanut allergy?
CP 2012;4:63